# SDR IPXA2020042254508

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,583 hours, 19,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003172
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#9 SLAT LWR SKIN - #9 SLAT REMOVED FOR REPAIRREPAIRED IAW VT MAE EA 757-27-A2436 REV A
